MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE TALAR IMPLANT SZ 2 RT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE TALAR IMPLANT SZ 2 RT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-02-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported approximately 3 months after a right tsa, the patient experienced post operative neuropathic pain that felt like a crushing or squeezing around the ankle.The patient was prescribed medication and underwent neurology studies to resolve the event and the device remains implanted.It was reported that the event is not related to the device but is related to the procedure.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 350-10-03 - ankle sz 3 locking clip 5475350 350-12-03 - tibial plate fb sz 3 rt 5528092 350-22-42 - tibial insert fb sz 2 rt 10mm 5185787 351-91-03 - recip sawblade 8x50x1mm 273914.
 
Additional Manufacturer Narrative
His follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: h6.H11: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, cannot be conclusively determined and the event cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
VANTAGE TALAR IMPLANT SZ 2 RT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19630248
Report Number1038671-2024-02202
Device Sequence Number21001070
Product Code HSN
UDI-Device Identifier10885862276742
UDI-Public10885862276742
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-02-02
Device Lot Number5406988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age76 YR
Patient SexMale
Patient Weight85 KG
Patient RaceWhite